MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX ADVANCE BR W/OC&ND; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX ADVANCE BR W/OC&ND; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222302
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a rotator cuff repair the 6.5 healix advance br anchor w/ orthocord, and needles was off the inserter.Another device was used to complete the procedure.No patient consequences, or surgical delay reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: complaint summary: it was reported by the sales rep via phone that during a rotator cuff repair the 6.5 healix advance br anchor w/ orthocord and needles was off the inserter.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.Investigation summary: the device was received and inspected at cq.Visual observation reveals that the anchor is off the inserter but still intact and held in place by the suture.Hence, the complaint can be confirmed.No structural anomalies were observed that could have contributed to this failure.The inserter sleeve is intact and not damaged that would allow the anchor the fall off the inserter.Based on the provided details provide, we cannot discern a root cause for this failure.A manufacturing record evaluation was performed for the finished device lot number(l790067), and no non-conformances were identified.At this point in time, based on the complaint rates for this failure, no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.5 HEALIX ADVANCE BR W/OC&ND
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10677505
Report Number1221934-2020-02989
Device Sequence Number2823001
Product Code MAI
UDI-Device Identifier10886705021383
UDI-Public10886705021383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number222302
Device Catalogue Number222302
Device Lot NumberL790067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer10/16/2020
11/13/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/19/2020
11/16/2020
Patient Sequence Number1